American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L50) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Shi Jin, Jian-guo Liu and Li Wang. A domain decomposition method for semilinear hyperbolic systems with two-scale relaxations. Math. Comp. 82 (2013) 749-779.
Abstract, references, and article information   
View Article: PDF

[2] Xiaobing Feng. Absorbing boundary conditions for electromagnetic wave propagation . Math. Comp. 68 (1999) 145-168. MR 1613707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. A. Nicolaides and D.-Q. Wang. Convergence analysis of a covolume scheme for Maxwell's equations in three dimensions. Math. Comp. 67 (1998) 947-963. MR 1474654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Max D. Gunzburger and Robert J. Plemmons. Energy-conserving norms for the solution of hyperbolic systems of partial differential equations . Math. Comp. 33 (1979) 1-10. MR 514807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia